# SDR SWAA2022013154576

- Difficulty date: December 19, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: #1 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OUTBOARD FAN COWL HOLD OPEN ROD SUPPORT BRACKET; AFT POSITION ON ENGINE 1 ; 2021-577042 / [01] REPLACED OUTBOARD FAN COWL HOLD OPEN ROD SUPPORT BRACKET AFT POSITION ON ENGINE 1. IAW B737 SRM 51-10-02 ITEM 9. SRM 51-40-02. CMM 71-13-30.; [02] CORRECTED STEP 1. REPLACED OUTBOARD FAN COWL HOLD OPEN ROD SUPPORT BRACKET AFT POSITION ON ENGINE 1. IAW B737-700. SRM 51-10-02 ITEM 9. SRM 51-40-02. CMM 71-13-30.GOODRICH AEROSTRUCTURES; [03] REPLACED OUTBOARD FAN COWL HOLD OPEN ROD SUPPORT BRACKET AFT POSITION ON ENGINE 1. IAW B737-700. SRM 51-10-02 ITEM 9. SRM 51-40-02. CMM 71-13-30.
